Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
For relief from pain in children, Crocin Drops – effective for earache, teething pain.
Crocin Drops are peppermint flavoured, Plus, the oral liquid comes with a dropper device and for easy and accurate dosing.
The active ingredient in Crocin Drops is paracetamol (100mg/ml). Crocin Drops helps to relieve:
Crocin Drops are gentle on little stomachs and may be given to children after consultation with a doctor.
Keep reading for more information.
Crocin is also available at your nearest chemist
Match your child’s weight to the chart below. Please consult your doctor about adjusting the dosage amount.
|3.8-5.5 kg||0.5-0.8 ml|
|5.5-8.3 kg||0.8-1.2 ml|
|8.3-10 kg||1.2-1.5 ml|
Maximum daily dosage is 60 mg/kg to be administered in divided doses of 10-15 mg/kg throughout the 24-hour period. No more than four doses in 24 hour period.
Do not take more frequently than every 4 hours. Always dose by body weight of child. Do not take this medicine for more than 3 days without consulting doctor. Do not exceed the stated dose.
Before using Crocin Drops, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.
Please check the table below to ensure you give your little one the appropriate dose of this medicine. Always follow the dosage instructions on the packet, and do not exceed the recommended dose unless directed by your doctor.
The active ingredient in Crocin Drops is paracetamol (100mg/ml).
Do not give more than 4 doses in one day or within any 24-hour period. Do not exceed the recommended dose for your child. Crocin Drops contains Paracetamol. Do not take more than the recommended dose as it may cause serious harm to your liver. Do not use this medicine if you are taking any other prescription or non-prescription medicines containing paracetamol
How long does it take for Crocin to work in infants?
When it comes to relieving pain, nothing works faster than paracetamol, the active ingredient in Crocin Drops*
*Claim supported when paracetamol is dosed at 15 mg/kg. Only to be used in comparison with other paediactric analgesic and antipyretic medications.
Generally, anything in the range of 36.5°C to 38°C is considered a normal temperature in children. A temperature of 38°C or higher is considered a fever.
i. Indian PRODUCT INFORMATION / Crocin DROPS - PIL